# SDR ASAA11510804

- Difficulty date: December 15, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 19,817 hours, 6,021 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CAB ZONE TEMP LIGHT ILLUMINATED AFTER PUSHBACK/EXTINGUISHED UPON MASTER CAUTION RESET.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE PER AMM REF 21 61 00 GROUND VERIFICATION SUCCESSFUL.
